# SDR VNAA2012062400008

- Difficulty date: June 24, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 18,415 hours, 18,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOD LIGHT AT ROW NINE (9) INOPERATIVE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED CEILING EMERGENCY FLOOD LIGHT NUMBER FOUR (4) LAMP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
